Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 21, 2014, 06:41:38 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620637
  • Total Topics: 46760
  • Online Today: 205
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 179
Total: 185

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Eye twitches / Joint Pain - Atripla?  (Read 763 times)

0 Members and 1 Guest are viewing this topic.

Offline SteveS

  • Member
  • Posts: 63
Eye twitches / Joint Pain - Atripla?
« on: June 19, 2013, 02:44:29 AM »
Hey all -

These forums are so appreciated!

I tested poz about 5 weeks ago, and just finished one month on Atripla. Got my labs yesterday, undetectable with CD4 of 1075. Something else - ratio? - is 1.6. (?)

Anyway - I have had very few side effects but there are two which concern me I would like anyone's perspective on.

My left eye began twitching about week 3 on the meds. It twitches every day, all throughout the day. It is, thankfully, more feeling than visual - in other words, you can't really SEE it twitching as much as I can feel it twitching - but twitching it is! And, yesterday, it began with my right eye. Again, faint, but very present and real, all day, once every few minutes. Almost constant.

Has anyone heard of ANYTHING like this? I can't find anything on it.

The only other thing I feel - for sure - is increased joint pain in my knees, elbows, etc.

Could these be just because I am relatively new on the meds? How much alarm should I have?

I asked the Doc about Complera, etc, but he is very committed to Atripla, at least till I have been UD for a solid period of time, etc. And again, this was just our first post diagnosis appointment, and he said let's just see if they fade, etc, and since they are "slight" - compared to really bad potential effects, I am grateful. Nevertheless they are real and constant. Would appreciate any input.

Thank you.









Offline ohwell

  • Member
  • Posts: 39
Re: Eye twitches / Joint Pain - Atripla?
« Reply #1 on: June 25, 2013, 07:43:58 PM »
i ddint get the eye twitches but i got skin rash

"The only other thing I feel - for sure - is increased joint pain in my knees, elbows,
etc."

I did get that too around the 3rd week it also came with the skin rash and it was 2 weeks of feeling tired and not able to move due to muscle pain. After that i didnt feel any pain and the rash went away. I'm having some other issues, mental issues. I haven't talked to my doctor yet about it, but i will next visit. When i was having the joint pain and stuff i told my doctor and he said it was normal and i should wait, but he told me to tell him if things were getting worse after a week.


they made me do it

Offline atripla_2013

  • Member
  • Posts: 27
  • Diagnoised Jan 2013, start Atripla June 2013
Re: Eye twitches / Joint Pain - Atripla?
« Reply #2 on: July 14, 2013, 09:30:18 AM »
Hi Steve again,

You and me seem have the same suituation about diagnosed and Atripla using.

I can share with you that: I did not yet feel hurt in knee, elbow but sometime when I move my body, I heart a low sound "crack" from the join - joint area.

By the way, I think the exercise will help a lot as I walk and do some light yoga everyday.

I think you are 23, right? still very young.

My question is: I sleep well and sleep about 8 - 9 hours  a night. I think it is quite long. Long about your sleeping.

Keep in touch to share experience with me and the forum.

Yu
Male, 30
Diagnoised Jan 2013
Start Atripla June 2013
July.13: CD4: 351, VL: 85
May.13: CD4: 336, VL: 24100

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.